# SDR UIEA2014051200174

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,243 hours, 15,642 cycles
- System (JASC): 5240 · Service Doors
- Part: Light
- Part number: 414T510014
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDDR 48004 RT AFT DOOR R4, DOOR ARMED INDICATOR MISSING MAINT LIGHT.  INFORM FLIGHT CREW DOOR IS ARMED BEFORE EACH DEPARTURE, DMI 48004 L4 DOOR INDICATOR.  R & R RT AFT SERVICE DOOR VISUAL ARMING INDICATOR.  PERFORMED SATISFACTORY PSEU DOOR VERIFICATION TEST SATISFACTORY ARM SWITCH 5213 PROX SWITCH SENSOR STATUS TEST IAW AMM 32-09-03 20-11-00.
